Riemannian Manifolds with Positive Yamabe Invariant and Paneitz Operator

Matthew J. Gursky, Fengbo Hang, Yueh Ju Lin

Research output: Contribution to journalArticle


For a Riemannian manifold with dimension at least 6, we prove that the existence of a conformal metric with positive scalar and Q curvature is equivalent to the positivity of both the Yamabe invariant and the Paneitz operator.

Original languageEnglish (US)
Pages (from-to)1348-1367
Number of pages20
JournalInternational Mathematics Research Notices
Issue number5
StatePublished - Jun 19 2016


ASJC Scopus subject areas

  • Mathematics(all)

Cite this